# SDR QXEA2011072700609

- Difficulty date: July 26, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 10,501 hours, 11,466 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 176 S30-32l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED RIVETS ON FOUND AT F/S 176 BETWEEN STR 30&32 LT.  REMOVED 6 RIVETS IAW SRM 51-42-05-00-01.  FOUND CORROSION UNDER BUCK TAILS ON FRAME, BLENDED OUT CORROSION IAW SRM 51-26-10-02-01.  ALL BLENDS WITHIN LIMITS RD 8/4-53-2344.  TREATED BLENDED AREAS IAW SRM 51-21-10-02-01 AND  51-25-10-02-01.  INSTALLED 6 NEW RIVETS IAW SRM 51-42-05-02-01.  PRIMED AND PAINTED RIVETS IAW SRM 51-25-15-02-01.  APPLIED MOISTURE DISPLACING COMPOUND IAW RD 8/4-53-2344.
